Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


IssuesArchive of Issues2015-5pp.475-492

Archive of Issues

Total articles in the database: 10440
In Russian (ΟΜΜ): 9641
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
A.P. Yankovskii, "Refinement of the asymptotic expansions when solving the spatial problem of the bending and twisting of composite bars," J. Appl. Math. Mech. 79 (5), 475-492 (2015)
Year 2015 Volume 79 Issue 5 Pages 475-492
DOI 10.1016/j.jappmathmech.2016.03.009
Title Refinement of the asymptotic expansions when solving the spatial problem of the bending and twisting of composite bars
Author(s) A.P. Yankovskii (S.A. Khristianovich Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia, lab4nemir@rambler.ru)
Abstract A linear elastic problem of the static deformation of laminated composite bars of constant cross-section is formulated in dimensionless form in three dimensions without taking account of thermal effects and mass loads. An asymptotic representation of the solution of the problem, that is more complete than the previous representation and enables the spatial stress-strain state of composite bars to be determined beyond the limits of boundary layer zones, is constructed within the framework of the method of rigidity functions proposed by Gorynin and Nemirovskii. The relative thickness of the bar is used as a small geometric parameter. The two-dimensional and one-dimensional boundary value problems arising after decomposing the initial three-dimensional equations for the bending and twisting of composite bars are analysed. Analytical solutions are obtained for several two-dimensional boundary value problems determining the characteristic displacement functions when Poissons ratios of all the layers are identical. Certain effective rigidities of a composite bar under different forms of loading and deformation are calculated for this case in explicit form.
Received 29 August 2014
Link to Fulltext
<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100